# SDR 20000517SH019

- Difficulty date: April 24, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 6122 · Propeller Governor
- Part: Gear
- Part number: A20107
- Condition: Cracked
- Component: Governor, Mcauly
- Component part number: C290D3T15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION IN TEETH AREA OF IDLER GEAR.  (X)
